Alert archive / North Carolina / Tornado Warnings in 2020
Tornado Warning 29, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Dec 24, 2020, 3:15 PM EST for Johnston County, Wayne County, North Carolina. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 24, 2020, 3:15 PM EST (20:15 UTC)
- Expired
- Dec 24, 2020, 3:33 PM EST
- In force
- 18 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Johnston County, NC, Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 55 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 24, 2:19 PM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 8.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
400
WFUS52 KRAH 242015
TORRAH
NCC101-191-242100-
/O.NEW.KRAH.TO.W.0029.201224T2015Z-201224T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
315 PM EST Thu Dec 24 2020
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Wayne County in central North Carolina...
Southeastern Johnston County in central North Carolina...
* Until 400 PM EST.
* At 315 PM EST, a severe thunderstorm capable of producing a tornado
was located 11 miles northwest of Mount Olive, moving northeast at
35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Goldsboro around 335 PM EST.
Fremont around 345 PM EST.
Other locations impacted by this tornadic thunderstorm include
Mar-Mac, Brogden, Nahunta, Elroy and Grantham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3537 7781 3521 7819 3523 7824 3535 7830
3559 7800 3559 7782 3543 7783 3540 7780
TIME...MOT...LOC 2015Z 227DEG 29KT 3534 7817
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
231 follow-up statement
374
WWUS52 KRAH 242033
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
333 PM EST Thu Dec 24 2020
NCC101-191-242041-
/O.CAN.KRAH.TO.W.0029.000000T0000Z-201224T2100Z/
Wayne NC-Johnston NC-
333 PM EST Thu Dec 24 2020
...THE TORNADO WARNING FOR WAYNE AND SOUTHEASTERN JOHNSTON COUNTIES
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM EST for central North
Carolina.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
Remember, a Tornado Warning still remains in effect for western
portions of Wayne County, as a trailing supercell moves through the
area.
LAT...LON 3537 7781 3521 7819 3523 7824 3535 7830
3559 7800 3559 7782 3543 7783 3540 7780
TIME...MOT...LOC 2031Z 227DEG 29KT 3543 7805
$$
23What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Dec 24, 2:08 PM EST, 1 hour 7 minutes earlier.
Area forecast discussion, Dec 24, 2:08 PM EST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 208 PM EST Thu Dec 24 2020 .SYNOPSIS... A strong cold front will blast east across NC late this afternoon and evening. Arctic high pressure will then build across the region Christmas Day through the weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 925 AM Thursday... ...Wind Advisory in effect through 1 AM along and east of I-95... Rare late December Slight to Enhanced Threat of Severe Storms and Tornadoes (mainly east of I-95 from 300 PM into the evening). There is a threat of damaging wind gusts with a line of showers/isolated thunderstorms in the west late afternoon, surging/translating eastward late afternoon through the evening. The threat is highest in the east given the expected potential warm sector, but lack of near surface destablization may end up a limiting factor for much of the Piedmont and possibly many areas. There appears to be two main chances of severe weather (both late afternoon and evening). The first will be the threat of scattered to numerous thunderstorms (mainly in the Coastal Plain / east of I-95) between 300 PM and early evening. This is where a few rotating storms may evolve along and east of the pre-frontal trough or CAD boundary. This threat may end up more in ILM/MHX regions. Then, all areas have the risk of strong wind gusts with the main line of convection that will affect the western Piedmont 4-6 PM, then race east through the entire region between 6-10 PM. Details below. The latest satellite data indicated the evolution of the storm system had begun over the lower Mississippi Valley region, spreading NE toward the TN Valley. Showers were increasing along with the narrow convective line along the trailing cold front. A couple of major players to discuss continue to be the developing large scale lift and associated strong height falls that will spread toward the region later today. The mid/upper level wind profiles suggest 130+ jet aloft will surge NE across western NC and VA late this afternoon into the evening. At the surface, a rapidly deepening low pressure is forecast to track NE through western NC into VA at the same time. A warm front is forecast to lift northward into portions of eastern NC this afternoon as a low level SE-S jet develops to over 50kt. This occurs as the upper level wind max approaches and the surface low deepens to our west. Just how far inland this warm front can penetrate will be a critical key factor to the evolution of a potential major severe weather and possibly a rare tornado "heart of the winter season" tornado outbreak for eastern NC later this afternoon into the evening. Right now... it appears that there may be some negating factors for areas west of Interstate 95 which, include the typical issue of lack of instability due to In-Situ CAD, which may even be enhanced by the evolution of a pre-frontal line of showers/convection. Early today, showers are expected to overspread much of western and central NC, including the Triangle region. This rain will fall into an air mass that is currently depicting dew points in the upper 30s and 40s, with temperatures in the 40s to lower 50s. The surface winds were already NE over the Blue Ridge Foothills, where the light showers have already initiated diabatic processes and evaporative cooling. Therefore, there will be a developing In-Situ CAD over the Piedmont this morning greatly stabilizing that region. It is unclear how deep into the Coastal Plain this CAD will stabilize the boundary layer and for how long. However, CAMS appear to be on to this potential and suggest CAD boundary (stable west - becoming unstable east) will develop in the vicinity of the eastern Piedmont/Sandhills late morning or early afternoon. This is where a line of initial convection (showers) is depicted to develop. This line then moves NE through much of our eastern zones, except possibly the SE Coastal Plain (GSB/Clinton), which may get into a more established warm sector. If this occurs, then much of our region (except portions of the Coastal Plain) may be allowed to be trimmed back from the severe threat by a full category as rain/low clouds stabilize the Piedmont into the afternoon, with little instability (surface based). It would be the E or SE Coastal Plain (depending on the potential evolution of that initial line of showers/ pre-frontal convection) that may be at most risk for rotating storms near the low level boundary - where that sets up. If this does indeed occur, then the far eastern zones of the Interstate 95 corridor east to the coast and Outer Banks would be the likely area to destabilize enough for a potential tornado problem between 21z and 03z or so tonight. As for the line of convection associated with the eastward surging cold front from the west, it appears the timing will be 20z through 23z in the west (Triad), around 23z to 01z into the Triangle and FAY, and blowing east through the Coastal Plain between 01z and 04z. Depending on the amount of destabilization (or lack thereof)... this intense cold front with impressive wind fields suggests the treat of widespread damaging wind gusts in the QLCS to 50kt and the potential for isolated tornadoes. That threat will depend on how much CAD can be scoured out of the Piedmont (and currently that looks unlikely for the western Piedmont). To the east, areas along and east of a line extending from Rockingham to Raleigh to Henderson appear to have a slight risk, with potentially a low end Enhanced Risk along the Interstate 95 corridor eastward to the coast this evening. This is a situation that depends on quite a few evolving parameters and one that will likely change as the day wears on (treat as a nowcasting issue with intense data / radar / satellite analysis needed through the time the cold front is safely east of the area. Severe potential will evolve through the day, so look for updates. QPF of 0.75 to 1.25 expected through the event. Even through a quick 0.50 to 0.75 will likely occur in 30-45 minutes this evening with the intense line - localized minor urban and poor drainage flooding is anticipated. Sensible weather... Showery and windy today with south winds increasing to 15-30 mph, strongest winds in the east this afternoon. Severe storms with supercell or tornado potential mainly I-95 eastward between 3-7 PM (temps in the 50s NW to near 70 over the Coastal Plain) this afternoon. Then, the line of convection with the intense cold front to the west will surge east through the entire area between late afternoon and mid-evening, with a period of very heavy rain and potentially winds gusts to 45-50kt, esp. in the east (best instability). Winds shift to the west with strong CAA after the fropa, with a chance of a few snow showers before the precipitation ends in the NW Piedmont (8-11 PM). NO accum. expected. Lows in the upper 20s NW to 40 SE with clearing by daybreak. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... As of 200 PM Thursday... ...Cold and blustery conditions Christmas Day with the potential for a passing snow shower or flurries... An anomalously deep upper low/trough(-2 to -3 S.D)moving through the Deep South and SE US Christmas Day and Night will escort in the coldest air of the season into the Carolinas Christmas Day and night. In the wake of the cold front that will be moving out into the Atlantic Christmas morning, a ~1028mb surface high diving into the Deep South will drive strong cold dry air advection throughout the day, resulting in very minimal temperature recovery/warming Christmas day. With the calendar day high likely to occur right after midnight at most locations, daytime highs are expected to range from lower/mid 30s NW to upper 30s/near 40 SE, with temps falling during the afternoon. The strong CAA will also result in frequent NWLY winds gusts of 20 to 30 mph, strongest in the east, which will also make it feel even colder, producing wind chills in the lower/mid 20s NW to lower 30s SE. Finally, although moisture will be limited and fleeting, the incredibly strong upper forcing associated with the ~250 meter H5 falls pivoting through the region will be more than enough to squeeze out what moisture there is, to produce some flurries and/or passing snow shower by late morning and into the afternoon. No snow accumulation is expected, but it will be a nice sight as any snow on Christmas Day is a rarity across central NC. The wind gusts will abate Christmas evening which will lead us to the coldest night of the season. Lows in 15-20 north to lower 20s SE, so bundle up in multiple layers if you plan to be outdoors. && .LONG TERM /SATURDAY THROUGH THURSDAY/... As of 200 PM Thursday... After the cold upper trough lifts NE, and out of the region during the day on Saturday, central NC will be under the influence of quasi- zonal flow aloft through Tuesday. Temperatures will gradually moderate to near normal by Sunday and then slightly above normal on Monday as a moisture deprived cold front moves through the area. Renewed CAA will in the wake of the cold Monday night through Tuesday, will lower temps back to near or slightly below normal. The next chance of precip looks to arrive by late Wednesday and into Thursday with models indicating the potential a wet CAD event across the NC Piedmont as another strong/amplified upper trough over the central US moves into the region. At this time, p-type looks to be all rain due to the transit nature of the parent high. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... As of 102 PM Thursday... IFR/MVFR conditions to start the TAF period as widespread rain showers with embedded thunderstorms track from south to north across central NC. Expecting a period of potentially severe thunderstorms spreading from west to east tied to a strong cold front, especially at RDU/FAY/RWI. The timing is roughly 21Z to 00Z at GSO/INT. Further east, scattered thunderstorms will exist up to 22Z, with a line of storms likely developing shortly thereafter at RDU/FAY/RWI, pushing through by 02Z at RDU/FAY and 06Z at RWI. Ceilings will remain at or below LIFR at GSO/INT through 03Z, improving to VFR by 08Z. Elsewhere, IFR/MVFR ceilings, with brief periods of LIFR in thunderstorms, will improve to VFR by 12Z. Out ahead of the front, gusty southerly winds up to 30 knots, becoming west-northwest at 15- 25 knots between 04 and 08Z after the cold frontal passage. Outlook: Beyond 18Z Friday, arctic high pressure and drier weather will take over, with VFR conditions building across central NC. Gusty west-northwest winds will persist on Friday up to 30 knots, decreasing to around 5-10 knots and becoming southwesterly on Saturday. && .RAH WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 1 AM EST Friday for NCZ011-027-028-042-043- 078-088-089. && SYNOPSIS...Badgett/MWS NEAR TERM...Badgett SHORT TERM...CBL LONG TERM...CBL AVIATION...Kren
Hazardous weather outlook, Dec 24, 2:26 PM EST, 49 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 226 PM EST Thu Dec 24 2020 NCZ011-027-028-042-043-078-088-089-251930- Halifax-Nash-Edgecombe-Johnston-Wilson-Wayne-Cumberland-Sampson- 226 PM EST Thu Dec 24 2020 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST FRIDAY... ...TORNADO WATCH 518 IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. Damaging wind gusts and a few tornadoes will be possible. The timing of the severe threat appears to be two fold. The first will arrive between 300 PM and 600 PM, when the potential for scattered severe thunderstorms will be possible. The main hazards will be damaging wind and the threat of tornadoes. Finally, a line of thunderstorms, capable of producing widespread damaging wind gusts to 60 mph, can be expected between 700 PM and 1000 PM. This will be the strong cold front pushing through the region at that time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Very cold air is expected Friday night. Lows will dip to near 20 at most locations. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ007>009-021>025-038>040-073>076-083-084-251930- Person-Granville-Vance-Forsyth-Guilford-Alamance-Orange-Durham- Davidson-Randolph-Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond- 226 PM EST Thu Dec 24 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. There is a risk of severe thunderstorms late this afternoon and early evening. An intense line of showers and isolated thunderstorms will accompany a strong cold front. The timing of the front should be between 500 PM and 800 PM. Brief wind gusts to 50 to 60 mph will be possible, along with heavy rainfall as the line moves through. An isolated tornado will be possible, mainly east of the Triad. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Very cold air will arrive Friday and last into the weekend. Lows in the teens are expected Friday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ010-026-041-077-085-086-251930- Warren-Franklin-Wake-Harnett-Scotland-Hoke- 226 PM EST Thu Dec 24 2020 ...TORNADO WATCH 518 IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Damaging wind gusts and a few tornadoes will be possible. The timing of the severe threat appears to be two fold. The first will arrive between 300 PM and 600 PM, when the potential for scattered severe thunderstorms will be possible. The main hazards will be damaging wind and the threat of tornadoes. Finally, a line of thunderstorms, capable of producing widespread damaging wind gusts to 60 mph, can be expected between 700 PM and 1000 PM. This will be the strong cold front pushing through the region at that time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Very cold air will arrive Friday and last into the weekend. Lows in the teens are expected Friday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Dec 24, 12:12 PM EST, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1212 PM EST Thu Dec 24 2020
NCZ041-042-077-088-089-241815-
Johnston NC-Sampson NC-Harnett NC-Wake NC-Cumberland NC-
1212 PM EST Thu Dec 24 2020
...A LINE OF HEAVY RAIN SHOWERS WILL AFFECT NORTHWESTERN SAMPSON...
HARNETT...CUMBERLAND...WAKE AND JOHNSTON COUNTIES UNTIL 115 PM EST...
At 1210 PM EST, Doppler radar was tracking a line of heavy rain
showers along a line extending from 9 miles northeast of Pope AFB to
near Chadbourn. Movement was north at 55 mph.
Wind gusts up to 50 mph will be possible with these showers.
Locations impacted include...
Raleigh, Fayetteville, Cary, Smithfield, Lillington, Fort Bragg, Wake
Forest, Garner, Fuquay-Varina and Clayton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around light outdoor objects.
Doppler radar has indicated weak rotation with a few of the showers.
If the rotation strengthens, a warning may need to be issued.
Monitor local radio stations and available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3489 7893 3495 7903 3503 7908 3538 7910
3558 7892 3561 7899 3587 7889 3587 7883
3593 7880 3592 7875 3607 7868 3593 7835
3587 7828 3579 7825 3485 7850 3483 7890
TIME...MOT...LOC 1710Z 189DEG 47KT 3525 7886 3435 7886
10Special weather statement, Dec 24, 1:17 PM EST, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Raleigh NC
117 PM EST Thu Dec 24 2020
NCZ008>010-026-027-041>043-077-078-089-241915-
Nash NC-Johnston NC-Franklin NC-Sampson NC-Vance NC-Harnett NC-
Warren NC-Wake NC-Granville NC-Wayne NC-Wilson NC-
117 PM EST Thu Dec 24 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN WAYNE...NASH...
WARREN...VANCE...NORTHERN SAMPSON...NORTHEASTERN HARNETT...CENTRAL
GRANVILLE...CENTRAL WAKE...WESTERN WILSON...JOHNSTON AND FRANKLIN
COUNTIES UNTIL 215 PM EST...
At 115 PM EST, Doppler radar was tracking a line of strong showers
and isolated thunderstorms along a line extending from 6 miles south
of Wake Forest to 9 miles northwest of Clinton to near Ammon.
Movement was northeast at 45 mph.
Wind gusts up to 45 mph will be possible with these storms.
Locations impacted include...
Raleigh, Henderson, Smithfield, Clinton, Oxford, Nashville,
Creedmoor, Louisburg, Warrenton and Wilson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.
Doppler radar has indicated weak rotation with a few of these
showers over Sampson county. If the storm rotation strengthens, a
warning may need to be issued. Monitor local radio stations and
available television stations for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3654 7790 3638 7791 3620 7801 3618 7795
3585 7794 3518 7811 3518 7817 3503 7816
3485 7849 3553 7870 3608 7870 3654 7862
TIME...MOT...LOC 1815Z 204DEG 38KT 3589 7855 3508 7847 3483 7854
10Special weather statement, Dec 24, 2:33 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Raleigh NC
233 PM EST Thu Dec 24 2020
NCZ009>011-026>028-041>043-078-088-089-242030-
Edgecombe NC-Nash NC-Johnston NC-Franklin NC-Sampson NC-Vance NC-
Warren NC-Wake NC-Halifax NC-Wayne NC-Cumberland NC-Wilson NC-
233 PM EST Thu Dec 24 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...NASH...
WARREN...EASTERN VANCE...SAMPSON...EDGECOMBE...EASTERN CUMBERLAND...
HALIFAX...EAST CENTRAL WAKE...WILSON...JOHNSTON AND FRANKLIN COUNTIES
UNTIL 330 PM EST...
At 231 PM EST, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 6 miles southeast of
Warrenton to 11 miles northwest of Mount Olive to Bayboro. Movement
was northeast at 60 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Rocky Mount, Goldsboro, Roanoke Rapids, Tarboro, Smithfield, Clinton,
Nashville, Louisburg, Warrenton and Halifax.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around light outdoor objects.
Doppler radar has indicated weak rotation with these storms. If the
rotation strengthens, a warning may need to be issued. Monitor local
radio stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1000 PM EST for central North
Carolina.
LAT...LON 3651 7790 3648 7764 3632 7757 3632 7744
3610 7723 3600 7741 3583 7735 3557 7782
3518 7783 3519 7816 3490 7815 3474 7820
3471 7811 3456 7825 3485 7850 3484 7890
3533 7853 3654 7831 3655 7811 3654 7790
TIME...MOT...LOC 1931Z 205DEG 50KT 3634 7807 3528 7824 3400 7902
10The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 9:24 AM EST | Wind Advisory | RAH | Cumberland, Edgecombe, Halifax, Johnston, Nash, Sampson and 2 more | 16 hr |
| Dec 24, 12:12 PM EST | Special Weather Statement | RAH | Cumberland, Harnett, Johnston, Wake | 63 min |
| Dec 24, 1:17 PM EST | Special Weather Statement | RAH | Franklin, Granville, Johnston, Nash, Sampson, Vance and 2 more | 58 min |
| Dec 24, 2:33 PM EST | Special Weather Statement | RAH | Edgecombe, Franklin, Halifax, Johnston, Nash, Sampson and 3 more | 57 min |
| Dec 24, 2:35 PM EST | Tornado Warning | RAH | Johnston, Sampson, Wayne | 40 min |
| Dec 24, 2:46 PM EST | Tornado Warning | RAH | Cumberland, Sampson | 14 min |
| Dec 24, 2:59 PM EST | Tornado Warning | RAH | Cumberland, Sampson | 31 min |
| Dec 24, 3:28 PM EST | Tornado Warning | RAH | Johnston, Sampson, Wayne | 32 min |
| Dec 24, 3:37 PM EST | Special Weather Statement | RAH | Wilson | 23 min |
| Dec 24, 3:45 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Wake | 30 min |
| Dec 24, 3:54 PM EST | Tornado Warning | RAH | Cumberland, Sampson | 36 min |
| Dec 24, 3:58 PM EST | Tornado Warning | RAH | Edgecombe, Johnston, Nash, Wayne, Wilson | 32 min |
| Dec 24, 4:27 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash, Wilson | 64 min |
| Dec 24, 4:30 PM EST | Severe Thunderstorm Warning | RAH | Johnston, Sampson, Wayne, Wilson | 60 min |
| Dec 24, 4:50 PM EST | Special Weather Statement | RAH | Sampson | 55 min |
| Dec 24, 5:36 PM EST | Special Weather Statement | RAH | Edgecombe, Halifax, Wayne | 54 min |
| Dec 24, 6:03 PM EST | Areal Flood Advisory | RAH | Edgecombe, Halifax, Nash, Wayne, Wilson | 3 hr |
Nearby
Tornado Warnings in North Carolina, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.